# SDR GTIA2023121137677

- Difficulty date: December 8, 2023
- Submitted: December 11, 2023
- Operation: Air carrier
- Aircraft: N935NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10108
- Aircraft time: 11,162 hours, 4,589 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK SMELL REPORTED BY ALL 4 FA'S AT ABOUT 4000FT. WE SHORTLY AFTER STARTED TO SMELL IT AS WELL.-PERFORMED TSM 05-50-00-810-831-A. ISOLATED SOURCE OF CABIN ODOR  TO PACK 1. SEE 3495208-2 FOR FURTHER ACTION.
